# SDR AALA202109240485

- Difficulty date: September 14, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A300*
- Aircraft serial: 6840
- Aircraft time: 17,773 hours, 6,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL OF RH AFT GALLEY AREA AT FR68 AND STR 23R, MEASURING L=1.148 IN, W=0.636 IN, D=0.016 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW A321 SRM 53-41-14-300-001.
